English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On endoscopic p-adic automorphic forms for SL2

MPS-Authors
/persons/resource/persons235731

Ludwig,  Judith
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Ludwig, J. (2018). On endoscopic p-adic automorphic forms for SL2. Documenta Mathematica, 23, 383-406. doi:10.25537/dm.2018v23.383-406.


Cite as: https://hdl.handle.net/21.11116/0000-0004-996F-4
Abstract
We show the existence of some non-classical cohomological p-adic automorphic eigenforms for SL(2) using endoscopy and the geometry of eigenvarieties. These forms seem to account for some non-automorphic members of classical global L-packets.